Affordable Access

Access to the full text

Periodic solutions for a differential inclusion problem involving the p(t)-Laplacian

Authors
  • Chen, Peng1, 2
  • Tang, Xianhua3
  • 1 College of Science, China Three Gorges University, P.R. China , (China)
  • 2 Three Gorges Mathematical Research Center, China Three Gorges University, P.R. China , (China)
  • 3 School of Mathematics and Statistics, Central South University, P.R. China , (China)
Type
Published Article
Journal
Advances in Nonlinear Analysis
Publisher
De Gruyter
Publication Date
Dec 19, 2020
Volume
10
Issue
1
Pages
799–815
Identifiers
DOI: 10.1515/anona-2020-0156
Source
De Gruyter
Keywords
License
Green

Abstract

In the present paper, we consider the nonlinear periodic systems involving variable exponent driven by p(t)-Laplacian with a locally Lipschitz nonlinearity. Our arguments combine the variational principle for locally Lipschitz functions with the properties of the generalized Lebesgue-Sobolev space. Applying the non-smooth critical point theory, we establish some new existence results.

Report this publication

Statistics

Seen <100 times